Booleanization
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 37 (1996) no. 1, p. 41-60
@article{CTGDC_1996__37_1_41_0,
     author = {Banaschewski, B. and Pultr, Ale\v s},
     title = {Booleanization},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {37},
     number = {1},
     year = {1996},
     pages = {41-60},
     zbl = {0848.06010},
     mrnumber = {1383446},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1996__37_1_41_0}
}
Banaschewski, B.; Pultr, A. Booleanization. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 37 (1996) no. 1, pp. 41-60. http://www.numdam.org/item/CTGDC_1996__37_1_41_0/

1 R. Balbes and P. Dwinger, "Distributive lattices", University of Missouri Press, 1974. | MR 373985 | Zbl 0321.06012

2 B. Banaschewski, On pushing out frames, Comment. Math. Univ. Carolinae 31 (1990), 13-21. | MR 1056165 | Zbl 0706.18003

3 B. Banaschewski, Compactification of frames, Math. Nachr. 149 (1990), 105-116. | MR 1124796 | Zbl 0722.54018

4 B. Banaschewski and C.J. Mulvey, Stone-Cech compactification of locales, Houston J. Math. 6 (1980), 301-312. | MR 597771 | Zbl 0473.54026

5 B. Banaschewski and A. Pultr, Samuel compactification and completion of uniform frames, Math. Proc. Cambridge Phil. Soc. 108 (1990), 63-78. | MR 1049760 | Zbl 0733.54020

6 B. Banaschewski and A. Pultr, A Stone duality for metric spaces, Canad. Math. Soc. Conf. Proceedings 13 (1992), 33-42. | MR 1192138 | Zbl 0789.54035

7 B. Banaschewski and A. Pultr, Variants of openness, to appear in Appl. Categ. Structures. | MR 1300720 | Zbl 0810.54017

8 B. Banaschewski and A. Pultr, Booleanization of uniform frames, to appear. | MR 1396165 | Zbl 0848.06009

9 Z. Frolik, Remarks concerning the invariance of Baire spaces, Czech. Math. J. 11 (1961), 381-385. | MR 133098 | Zbl 0104.17204

10 G. Gierz, K.H. Hofmann, K. Keimel, J.D. Lawson, M. Mislove, D.S. Scott, Compendium of Continuous Lattices, Springer-Verlag, Berlin Heidelberg New York 1980. | MR 614752 | Zbl 0452.06001

11 V. Glivenko, Sur quelque points de la logique de M. Brouwer, Acad. Royal Belg. Bull. Sci. 15 (1929), 183-188. | JFM 55.0030.05

12 H. Herrlich and G.E. Strecker, H-closed spaces and reflective subcategories, Math. Annalen 177 (1968), 302-309. | MR 234427 | Zbl 0157.29104

13 J.R. Isbell, Atomless parts of spaces, Math. Scand. 31 (1972), 5-32. | MR 358725 | Zbl 0246.54028

14 P.T. Johnstone, "Stone Spaces", Cambridge University Press, Cambridge, 1982. | MR 698074 | Zbl 0499.54001

15 P.T. Johnstone, Factorization theorems for geometric morphisms, Springer Lecture Notes in Math. 915, 216-233. | MR 659894 | Zbl 0477.18006

16 A. Joyal and M. Tierney, An extension of the Galois theory of Groihendieck, Number 309, Memoirs of the AMS 51. | MR 756176 | Zbl 0541.18002

17 S. Mac Lane, "Categories for the Working Mathematician", Springer-Verlag, New York, Heidelberg, Berlin 1971, Graduate Texts in Mathematics 5. | MR 1712872 | Zbl 0232.18001

18 J. Mioduszewski and L. Rudolf, H-closed and extremally disconnected Hausdorff spaces, Dissertationes Math. 66 (1969). | MR 256353 | Zbl 0204.22404

19 J. Niederle, On equalizers in the category of frames with weakly open homo-morphisms, Czech. Math. J. 42(117) (1992), 497-502. | MR 1179313 | Zbl 0791.06014

20 A.M. Pitts, Amalgamation and interpolation in the category of Heyting algebras, J. Pure Appl. Alg. 29 (1983), 155-165. | MR 707618 | Zbl 0517.18004

21 V. Pták, Completeness and the open mapping theorem, Bull. Soc. Math. France 86 (1958), 41-74. | Numdam | MR 105606 | Zbl 0082.32502

22 A. Pultr, Pointless uniformities I. Complete regularity, Comment. Math. Univ. Carolinae 25 (1984), 91-104. | MR 749118 | Zbl 0543.54023

23 S. Vickers, "Topology via Logic", Cambridge Tracts in Theor. Comp. Sci., Number 5, Cambridge University Press, Cambridge, 1985. | MR 1002193 | Zbl 0668.54001